# SDR R61A20130104038

- Difficulty date: January 4, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 21,681 hours, 16,117 cycles
- System (JASC): 2430 · DC Generating System
- Part: I/O Module
- Part number: 70253651901
- Part serial: 0511728
- Condition: Faulted
- Location: Zone 100
- Part time: 11,440 hours, 9,022 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY BATT FAULT AFTER TURNING OFF EMERGENCY LIGHTS AND MAIN BATTERIES.  DCA MX TROUBLESHOT PER EMB AMM TO GEN I/O IN MAU 1.  MX REPLACING GEN I/O IN MAU 1 PER EMB AMM.
